# SDR MWEA98266

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: 3913291
- Condition: Corroded
- Location: Bs 408-472
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICES AT FRAME STATION 408 AND 427 FOR LONGERON 30 WERE FOUND CORRODED.  REMOVED AND REPLACED SPLICES.
